# SDR USAA2009041690900

- Difficulty date: April 15, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 28,455 hours, 12,284 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Condition: Misrouted
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY EQUIPMENT - MISROUTED ELECTRIC HARNESS ON R-1 DOOR SLIDE.  REROUTED HARNESS PER MAINTENANCE MANUAL TASK 25-62-44-400-007-0.
